# SDR GLBA2002110

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 13,842 hours, 17,449 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 114800121
- Part serial: 1415
- Condition: Defective
- Location: Nlg
- Part time: 245 hours, 255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR NOISE ON RETRACTION.  REPLACED NOSE WHEEL, OPS CHECKED SATISFACTORY.
